MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 56; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 56; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.56MB
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2017.Lot 153610: (b)(4) items manufactured and released on 29 december 2015.Expiration date: 2020-12-09.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the cup had shifted.The surgeon plans to revise the cup, liner and head.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 56
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7057436
Report Number3005180920-2017-00701
Device Sequence Number901230
Product Code MEH
UDI-Device Identifier07630030808173
UDI-Public07630030808173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Catalogue Number01.26.56MB
Device Lot Number153610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;